Accessibility navigation


Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds

Grummt, R. and Kolb, M. (2012) Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds. Journal of Mathematical Analysis and Applications, 388 (1). pp. 480-489. ISSN 0022-247X

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.jmaa.2011.09.060

Abstract/Summary

In this paper we extend the well-known Leinfelder–Simader theorem on the essential selfadjointness of singular Schrödinger operators to arbitrary complete Riemannian manifolds. This improves some earlier results of Shubin, Milatovic and others.

Item Type:Article
Refereed:Yes
Divisions:No Reading authors. Back catalogue items
Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:29095
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation